I was on cytomel for two years, during the first six I notice my hair texture was changing but I kept on the cytomel because I was trying to clear my rt3 problem and my doctor said the is the only way to rid myself of reverse t3. during those years my Ft3 became high and I notice that my hair got very dry and brittle and starting to break off. By the next year I did n't have much lenght left. This year in January my hair got so brittle and dry it broke off int he back it looked like my head was shaved. I stopped the cytomel in February and added snythroid(which I was on for 16 yrs) and my hair started to grow, but I got reverse t3 again and the doctor put me back on cytomel lower dose of only 25mg, prior to that I was on 81.75 for almost the two years. Once I was on cytomel again my hair statred to break off again. Now I am taking naturethroid but my hair is not growing and still breaking off I don't have much hair left it's so short I have to get a wig. I can't seem to get better again after being on cytomel for so long. I can't gain weigh, my skin is also dry. Prior to cytomel my hair and scalp were oily and my skin. My oil gland are not producing any oil. scalp dry I don't know what to do about the hair breakage. I know it has to be the cytomel because when I stopped it got better the first time, but this time around I can't seem to get things to work. I am on 2grain of naturethid and I don't feel better. I was so much better when I was on synthroid for those 16 yrs. I don't know why I ruined my life this way. What can I do?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.